# SDR AALA201801239023

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,698 hours, 7,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 32146210
- Part serial: 138471
- Condition: Damaged
- Location: Emergency Lights
- Part time: 19,697 hours, 7,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING TO SEATS 21 RIGHT AND 22 RIGHT. CONNECTORS ARE DAMAGED.  REPLACED THECONNECTORS IAW SCHEMATIC 33-51-07.  FOUND FAULT AT POWER SUPPLY UNIT.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
